Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 14 found articles
 
 
  Universal Large-Deviation Function of the KardarParisiZhang Equation in One Dimension
 
 
Title: Universal Large-Deviation Function of the KardarParisiZhang Equation in One Dimension
Author: B. Derrida
C. Appert
Appeared in: Journal of statistical physics
Paging: Volume 94 (1999) nr. 1 pages 30 p.
Year: 1999-01
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 14 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands